# SDR FDEA201704261274

- Difficulty date: April 26, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 70,884 hours, 26,348 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273N20046
- Part serial: SA00468
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE GEAR WOUILD NOT RETRACT PASSED THE OFF  POSITION.      RAN CHECKLIST , THE GEAR REMAINED  DOWN WITH DOOR AND DISAGREE LIGHT LUMINATED SO WE  PUT THE GEAR DOWN, GOT NORMAL INDICATION AND LANDED  SAFELY.      R & R THE LT MLG TRUCK POSITION ACTUATOR IAW AMM 32-32-15-4, PERFORMED GEAR SWINGS IAW AMM 32-30-00-5-0.  OPS CHECKED NORMAL, NO LEAKS NOTED.
